T Nation

Feeling Sick From Injection AGAIN!


#1

After my 4th injection on MON of 250 Test E and 125 Deca I had excruciating leg pain and felt horrible for 2x days (nausea, body aches, fever, etc) Chalked it up to Test flu and potentially pinning near a nerve? FRI I injected again and today feeling sick again. Leg hurts a little but that's no problem-the body aches and fatigue ruined my work out today!

Don't know what the problem is? First 3x injections were great, and was seeing some serious dbol pumps and strength gains. Read that week 3 I should start to feel "on" and invincible. I'm feeling the opposite. Going to pin glute on MON to mix it up but if I feel sick again going to have to make a serious change. Maybe cut out the deca and just pin Test E?

Maybe my oil's contaminated? Although I use a fresh needle to fill up and wipe the bottle top with alcohol prior.

Really need some advice as my long awaited cycle is kicking my ass not helping me kick ass.

Thanks!


#2

I’ve read on here some guys bodies rejects the high introduction of a new chemical making them sick for a few weeks-is that what happened?

Anybody have any insight?

Pinning again tonight, hoping for no negative sides.


#3

I’m no expert, but my first cycle this summer sucked for the first 2 weeks. It got better for me. Are you running an AI?


#4

BA count is probably pretty high. Causes fever, irritation and swelling at injection site, fever, fatique and then about 48hours later sides are gone or much better. Your body will adjust to it but, I would look for a better source next go.


#5

Thanks for the input. Running arimidex. My injection on MON was much better, still felt run down the next two days but no where as bas as the last two injections. Good to know about the BA, and yeah, I’ll work on a better source for next time.


#6

Possibly poor product quality. I’m completely speculating.